# SDR CALA9801502

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV AISLE SIDEWALL FLOOR SUPPORT CORRODED.  THE FLOOR SUPPORT WAS REMOVED IAW SRM 51-10-1.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-10-1, PAGE 4.
